# SDR AUS20021389

- Difficulty date: December 4, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Actuator
- Part number: HTE90821
- Condition: Faulty
- Location: Landing Gear Bra
- Component: Landing Gear Bra
- Stage of operation: TX
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) PARK BRAKE ACTUATOR FAULTY. ACTUATOR WAS CONSISTENTLY MOTORING.
